HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the wave operators for the critical nonlinear Schrödinger equation

Files in This Item:
pre830.pdf210.02 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83980

Title: On the wave operators for the critical nonlinear Schrödinger equation
Authors: Carles, Remi Browse this author
Ozawa, Tohru Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 830
Start Page: 1
End Page: 8
Abstract: We prove that for the L2-critical nonlinear Schrödinger equations, the wave operators and their inverse are related explicitly in terms of the Fourier transform. We discuss some consequences of this property. In the onedimensional case, we show a precise similarity between the L2-critical nonlinear Schr¨odinger equation and a nonlinear Schr¨odinger equation of derivative type.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69639
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University